Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical stability of nested dissection orderings

Author: Indu Mati Anand
Journal: Math. Comp. 35 (1980), 1235-1249
MSC: Primary 65F05; Secondary 65N20
MathSciNet review: 583501
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rigorous bounds on rounding errors for sparse positive definite matrices are obtained. When used for nested dissection orderings of finite element matrices, the analysis furnishes bounds which are stronger than those for band orderings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F05, 65N20

Retrieve articles in all journals with MSC: 65F05, 65N20

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society